Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 908123, 12 pages
http://dx.doi.org/10.1155/2012/908123
Research Article

Normal Families of Zero-Free Meromorphic Functions

Department of Basic Courses, Shaanxi Railway Institute, Weinan 714000, Shaanxi, China

Received 26 March 2012; Accepted 7 August 2012

Academic Editor: Sergey V. Zelik

Copyright © 2012 Yuntong Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. L. Schiff, Normal Families, Springer, Berlin, Germany, 1993. View at Zentralblatt MATH
  2. W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, UK, 1964. View at Zentralblatt MATH
  3. C.-C. Yang and H.-X. Yi, Uniqueness Theory of Meromorphic Functions, Science Press, Beijing, China, 1995.
  4. C.-C. Yang and H.-X. Yi, Uniqueness Theory of Meromorphic Functions, Kluwer Academic, Dordrecht, The Netherland, 2003.
  5. W. K. Hayman, β€œPicard values of meromorphic functions and their derivatives,” Annals of Mathematics. Second Series, vol. 70, pp. 9–42, 1959. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  6. E. Mues, β€œÜber ein Problem von Hayman,” Mathematische Zeitschrift, vol. 164, no. 3, pp. 239–259, 1979. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  7. Y. S. Ye, β€œA Picard type theorem and Bloch law,” Chinese Annals of Mathematics B, vol. 15, no. 1, pp. 75–80, 1994. View at Google Scholar Β· View at Zentralblatt MATH
  8. M. L. Fang and L. Zalcman, β€œOn value distribution of f+a(f)n,” Science A, vol. 38, pp. 279–285, 2008. View at Google Scholar
  9. Y. Xu, F. Wu, and L. Liao, β€œPicard values and normal families of meromorphic functions,” Proceedings of the Royal Society of Edinburgh A, vol. 139, no. 5, pp. 1091–1099, 2009. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  10. J. M. Chang, β€œNormality and quasinormality of zero-free meromorphic functions,” Acta Mathematica Sinica, vol. 28, no. 4, pp. 707–716, 2012. View at Publisher Β· View at Google Scholar
  11. L. Mirsky, An Introduction to Linear Algebra, Clarendon Press, Oxford, UK, 1955.
  12. X. Pang and L. Zalcman, β€œNormal families and shared values,” The Bulletin of the London Mathematical Society, vol. 32, no. 3, pp. 325–331, 2000. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH